# SDR DALA2023011000182

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 29,418 hours, 11,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 400-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2573400) DURING INSPECTION FOUND CORROSION ON ZEE PLATES LH BTWN STA 400/STA 500L RH BTWN STA 500A/STA 500L OF FWD CARGO COMPARTMENT. LH ZEE SIDEPLATES BTW STA 400+13" TO STA 500L AND RH ZEE SIDEPLATES BTW STA 500A TO STA 500L OF FWD CARGO COMPARTMENT WERE REPLACED PER B737-900ER SRM 53-00-53-2R REPAIR 5.
